# SDR NWAA62895513

- Difficulty date: December 30, 2006
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N513US
- Make and model: Boeing 757251
- Aircraft serial: 23201
- Aircraft time: 58,321 hours, 24,217 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN FLOORBEAM AT BS 700 LBL 45.  REPAIRED PER EA 55-208669.
